MAUDE Adverse Event Report: ARTHREX, INC. 4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

ARTHREX, INC. 4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Codes Burn(s) (1757); Superficial (First Degree) Burn (2685)
Date of Event 12/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 12/22/2022, it was reported by a sales representative via email that a patient was burned after an ar-3210-0033 camera head was placed on the patient after a laparoscopic procedure on (b)(6) 2022.The light cord and scope were disconnected, then the camera was placed on the patients skin, that resulted in a burn.No additional information was provided.Additional information requested.
 
Additional Manufacturer Narrative
Complaint is confirmed.Upon visual examination, it was noted that one of the lenses is cloudy and the other is discolored around it.However, the camera cannot be on the patient, per dfu-0327-4, section f- safety information-warning: risk of burns! the cause remains misuse.
 
Event or Problem Description
On 12/22/2022, it was reported by a sales representative via email that a patient was burned after an ar-3210-0033 camera head was placed on the patient after a laparoscopic procedure on 12/22/2022.The light cord and scope were disconnected, then the camera was placed on the patients skin, that resulted in a burn.No additional information was provided.Additional information requested.Additional information provided 12/23/22: images of the burn are not available.The camera was by itself when placed on the patient that allegedly caused the burn.The scope and light cord were disconnected.Devices will be returned.Additional information received on 1/13/2023: the patient was burn during the procedure while the scope, light cord, and camera were all attached.Then surgeon turned the rooms light on, at the end of the procedure, the burn was noticed.

Brand Name
4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16120533
Report Number1220246-2023-06051
Device Sequence Number15079262
Product Code GCJ
UDI-Device Identifier00888867346628
UDI-Public00888867346628
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K941541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR
Device Catalogue NumberAR-3352-5531
Device Lot Number13970726
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2022
Supplement Date Received by Manufacturer12/22/2022
Initial Report FDA Received Date01/09/2023
Supplement Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown